CSpace

Browse/Search Results:  1-7 of 7 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Apparent singularities of D-finite systems 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 95, 页码: 217-237
Authors:  Chen, Shaoshi;  Kauers, Manuel;  Li, Ziming;  Zhang, Yi
Favorite  |  View/Download:80/0  |  Submit date:2020/01/10
D-finite system  Grobner basis  Ordinary point  Formal power series  Apparent singularity  Desingularization  
Steady vortex patch solutions to the vortex-wave system 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 5, 页码: 1882-1904
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:110/0  |  Submit date:2020/01/10
vortex-wave system  vortex patch  Euler equation  Kirchhoff-Routh function  maximization  desingularization  
Application of local discontinuous Galerkin method to Einstein equations 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2019, 卷号: 28, 期号: 1, 页码: 26
Authors:  Cao, Zhoujian;  Fu, Pei;  Ji, Li-Wei;  Xia, Yinhua
Favorite  |  View/Download:238/0  |  Submit date:2019/03/05
Numerical relativity  Einstein equation  gravitational wave  
Parallel energy-stable phase field crystal simulations based on domain decomposition methods 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2019, 卷号: 234, 页码: 26-39
Authors:  Wei, Ying;  Yang, Chao;  Huang, Jizu
Favorite  |  View/Download:78/0  |  Submit date:2019/01/11
Phase field crystal equation  Discrete variational derivative method  Unconditionally energy stable scheme  Domain decomposition method  
三维不可压navierstokes方程关于速度场单分量在各向异性临界空间中的正则性准则 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1405-1430
Authors:  刘彦麟;  张平
Favorite  |  View/Download:72/0  |  Submit date:2020/05/24
MULTISCALE ALGORITHMS AND COMPUTATIONS FOR THE TIME-DEPENDENT MAXWELL-SCHRODINGER SYSTEM IN HETEROGENEOUS NANOSTRUCTURES 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 2, 页码: A1091-A1120
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:77/0  |  Submit date:2020/01/10
Maxwell-Schrodinger system  homogenization method  multiscale asymptotic expansion  finite element method  
三维不可压Navier-Stokes方程关于速度场单分量在各向异性临界空间中的正则性准则 期刊论文
中国科学:数学, 2019, 卷号: 49.0, 期号: 010, 页码: 1405-1430
Authors:  刘彦麟;  张平
Favorite  |  View/Download:63/0  |  Submit date:2021/01/14
Navier-Stokes方程  正则性准则  临界空间  各向异性的Littlewood-Paley分解